# SDR AALA201912039019

- Difficulty date: December 2, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 74,292 hours, 9,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT AREA LIGHT ABOVE DOOR 2L INOPERATIVE. RELAMPED EXIT AREA LIGHT AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-06.
